# SDR 2022F00509

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: General aviation
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 38,094 hours, 45,518 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 11812004831
- Condition: Cracked
- Location: Zone 500
- Part time: 38,094 hours, 45,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN LEFT HAND CENTER WING MAIN RIB, AT LEFT BUTTOCK LINE 29, RADIATING FROM FASTENER HOLES OF U-SHAPED STIFFENER CHANNEL FLANGES AT THE FOLLOWING LOCATIONS; BS 303 AFT FLANGE RADIATING BOTH INBOARD AND OUTBOARD FROM FASTENER HOLE AT LEFT BUTTOCK LINE 28.3, WATER LINE 80.5.
